# SDR SWIA201334179

- Difficulty date: July 24, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 29,130 hours, 23,555 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP MOVEABLE LE HAS THREE CHAFED SPOTS.  C-CHECK REPAIRED RT FLAP MOVEABLE LE THREE CHAFED SPOTS IAW REO.
